Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 1 od 1  
2020, vol. 24, br. 1, str. 71-82
Some inequalities for Heinz operator mean
(naslov ne postoji na srpskom)
Victoria University, College of Engineering & ScienceMathematics, Melbourne City, Australia

e-adresasever.dragomir@vu.edu.au
Ključne reči: Young's Inequality; Convex functions; Arithmetic mean; Geometric mean inequality; Heinz means
Sažetak
(ne postoji na srpskom)
In this paper we obtain some new inequalities for Heinz operator mean.
Reference
Bhatia, R. (2006) Interpolating the arithmetic-geometric mean inequality and its operator version. Linear Algebra and its Applications, 413(2-3): 355-363
Chu, Y., Xia, W. (2009) Inequalities for generalized logarithmic means. Journal of Inequalities and Applications, 2009(1): 763252
Furuichi, S. (2011) On refined Young inequalities and reverse inequalities. Journal of Mathematical Inequalities, 5(1): 21-31
Furuichi, S. (2012) Refined Young inequalities with Specht's ratio. Journal of the Egyptian Mathematical Society, 20(1): 46-49
Kittaneh, F., Manasrah, Y. (2011) Reverse Young and Heinz inequalities for matrices. Linear and Multilinear Algebra, 59: 1031-1037
Kittaneh, F., Krnic, M., Lovricevic, N., Pecaric, J. (2012) Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators. Publicationes Mathematicae Debrecen, 80(3-4): 465-478
Kittaneh, F., Manasrah, Y. (2010) Improved Young and Heinz inequalities for matrices. Journal of Mathematical Analysis and Applications, 361(1): 262-269
Krnić, M., Pečarić, J. (2013) Improved Heinz inequalities via the Jensen functional. Open Mathematics, 11(9): 1698-1710
Kubo, F., Ando, T. (1980) Means of positive linear operators. Mathematische Annalen, 246(3): 205-224
Liao, W., Wu, J., Zhao, J. (2015) New versions of reverse young and Heinz mean inequalities with the Kantorovich constant. Taiwanese Journal of Mathematics, 19(2): 467-479
Specht, W. (1960) Zur Theorie der elementaren Mittel. Mathematische Zeitschrift, 74(1): 91-98
Tominaga, M. (2002) Specht's ratio in the Young inequality. Scientiae Mathematicae Japonicae, 55: 583-588
Zuo, H., Shi, G., Fujii, M. (2011) Refined Young inequality with Kantorovich constant. Journal of Mathematical Inequalities, 5(4): 551-556
 

O članku

jezik rada: engleski
vrsta rada: članak
DOI: 10.5937/MatMor2001071S
objavljen u SCIndeksu: 21.05.2020.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka